Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 31, 2016, 3:02 PM EDT for Marion County, Muscogee County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 3:02 PM EDT (19:02 UTC)
- Expired
- Jul 31, 2016, 3:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Marion County, GA, Muscogee County, GA
The radar
The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
696
WWUS82 KFFC 311902
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SUN JUL 31 2016
GAZ079-080-089>091-311945-
MUSCOGEE GA-TALBOT GA-MARION GA-TAYLOR GA-CHATTAHOOCHEE GA-
302 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MUSCOGEE...SOUTHWESTERN
TALBOT...NORTHERN MARION...SOUTHWESTERN TAYLOR AND NORTHEASTERN
CHATTAHOOCHEE COUNTIES UNTIL 345 PM EDT...
AT 301 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
GENEVA...OR 12 MILES NORTHWEST OF BUENA VISTA...MOVING EAST AT 10
MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JUNCTION CITY...GENEVA...UPATOI...NORTH FORT BENNING...BRANTLEY...
EELBECK/WEST FORT BENNING...FLAT ROCK...MARION ESTATES...MAUK...BOX
SPRINGS...JUNIPER...TAZEWELL...OAKLAND...MIDLAND AND HOWARD.
LAT...LON 3239 8489 3258 8487 3258 8470 3259 8469
3260 8437 3241 8438 3241 8439 3233 8439
TIME...MOT...LOC 1901Z 272DEG 8KT 3248 8462
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 1:51 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 31, 1:51 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 151 PM EDT SUN JUL 31 2016 .PREV DISCUSSION... /issued 1030 AM EDT SUN JUL 31 2016/ UPDATE... After some morning stratus delayed heating this morning a bit...now seeing full sun across most all locations. Convective temp slightly higher this morning but should have no problem realizing good coverage of storms once again today. Best chances appear to be along and south of the I85 corridor where best deep layer moisture resides but certainly cannot rule out for the north either where still sufficient moisture for low end sct storms. Warm mid levels will once again inhibit robust convection and limit strong to severe threat. Exception may be far north where some slightly cooler mid level air moves in this afternoon. Current grids have an excellent handle on all of this and no changes planned. Deese PREV DISCUSSION... /issued 740 AM EDT SUN JUL 31 2016/ SHORT TERM /Today through Monday/... Still not expecting any major changes to the general pattern we have seen over the area for the past several days. Weak upper troughing remains in place through Monday. Models are indicating that the better moisture...with PWs around 1.75 to 2 inches has settled south into Central Georgia. Better instability also expected over the southern half of the forecast area through the period. Scattered convection expected to develop each day with slightly better POPs across our Central Georgia zones. As with the past several days... lack of any strong upper-level support and moderate instability at best should keep convection below severe limits. Increased convective cloud cover and precipitation coverage each afternoon will help to moderate temperatures a little bit...but we should see highs at or slightly above seasonal normals each day. Heat Index values are expected to remain below advisory levels. 20 LONG TERM /Monday Night through Saturday/... Long-range models continue to show a weak... yet persistent long wave trough drifting along the Atlantic seaboard by early Tuesday. Disturbances traversing through this upper trough will deepen a surface low off the mid-Atlantic coast and help drag a weak surface front into the state by late Tuesday. At this time... it appears a developing northwest flow aloft could spread some drier air into at least parts of north GA and help push the boundary into mainly central GA by Tuesday afternoon. This suggest a lessor rain chance across north GA and maybe only a low scattered coverage across central GA on Tuesday and Wednesday. Weak disturbances in the west to northwest flow aloft combined with increasing low level moisture from a developing southerly low level flow should help increase rain chances across the area by Thursday and this pattern may continue into the weekend. For now... will continue to show 30-40 percent pops for the later half of the work week and into Saturday. The overall pattern shows a weakly sheared environment with only modest instabilities... all suggesting any severe threat will be minimal with nothing widespread or organized severe-wise expected through the long term at this time. Otherwise... highs in the 90s and lows in the 70s will persist. 39 && .AVIATION... 18Z UPDATE... The axis of best moisture and energy for thunderstorm development continues to be over southern sections from CSG to MCN. Have initialized with TEMPO groups for these southern TAF sites but not for the ATL area sites where I delayed activity until 19Z and based on current trends...this could perhaps have been delayed even further. Otherwise...a shortwave moves through tonight into tomorrow morning. Have not played this up all that much in current TAF set but will need to watched closely as this could cause some unexpected activity even during the overnight hours. For now...have limited the Prob30 to 18Z to 22Z for ATL on Mon. //ATL CONFIDENCE...18Z UPDATE... Medium on TSRA timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 94 73 93 73 / 40 40 40 30 Atlanta 90 74 91 74 / 50 50 40 30 Blairsville 87 68 88 67 / 30 30 40 30 Cartersville 91 72 92 71 / 40 40 40 30 Columbus 93 75 93 74 / 50 50 50 40 Gainesville 90 73 90 73 / 30 30 40 30 Macon 94 73 93 73 / 50 50 50 40 Rome 91 71 93 72 / 30 30 40 30 Peachtree City 91 73 92 71 / 50 50 40 30 Vidalia 95 76 94 75 / 50 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....16 AVIATION...Deese
Hazardous weather outlook, Jul 31, 2:22 PM EDT, 40 minutes before
FLUS42 KFFC DDHHMM HWOFFC HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 222 PM EDT SUN JUL 31 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 222 PM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE... SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THE EARLY EVENING HOURS. SOME OF THE STORMS WILL BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE... MAINLY IN CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... GUSTY WINDS OF 40 TO 60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, Jul 31, 1:27 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT SUN JUL 31 2016
GAZ080-092-093-311800-
MACON GA-TAYLOR GA-SCHLEY GA-
127 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHERN
TAYLOR AND SCHLEY COUNTIES UNTIL 200 PM EDT...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLAVILLE...MOVING
NORTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ELLAVILLE...IDEAL...WALLS CROSSING AND MURRAYS CROSSROADS.
LAT...LON 3218 8438 3237 8439 3244 8422 3224 8416
TIME...MOT...LOC 1727Z 241DEG 14KT 3232 8430
16Special weather statement, Jul 31, 1:50 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT SUN JUL 31 2016
GAZ092-104-311815-
SUMTER GA-SCHLEY GA-
150 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER AND SOUTHEASTERN SCHLEY
COUNTIES UNTIL 215 PM EDT...
AT 150 PM EDT...A STRONG THUNDERSTORM WAS OVER AMERICUS...MOVING
NORTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ANDERSONVILLE...LAMAR...NEW
ERA...BUMPHEAD...MADDOX...HUNTINGTON AND LA CROSSE.
LAT...LON 3218 8439 3223 8419 3223 8415 3220 8413
3219 8413 3203 8402 3194 8429
TIME...MOT...LOC 1750Z 241DEG 14KT 3206 8427
16Special weather statement, Jul 31, 2:20 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT SUN JUL 31 2016
GAZ081-082-094-095-311900-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
220 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHEASTERN PEACH...
NORTHEASTERN HOUSTON AND BIBB COUNTIES UNTIL 300 PM EDT...
AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBERTA...MOVING EAST
AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...WARNER
ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE CITY...ROBINS AIR FORCE
BASE...WESLEYAN...SKIPPERTON...RUTLAND...LIZELLA...ELBERTA...LAKE
TOBESOFKEE...SANDY POINT...MIDDLE GEORGIA REGIONAL AIRPORT AND JACK
BROWN ESTATES.
LAT...LON 3264 8397 3284 8401 3285 8397 3285 8390
3289 8383 3292 8370 3289 8366 3289 8365
3274 8360 3267 8361 3266 8358 3266 8357
3258 8354
TIME...MOT...LOC 1819Z 262DEG 22KT 3274 8390Special weather statement, Jul 31, 2:36 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT SUN JUL 31 2016
GAZ093-104>106-311915-
SUMTER GA-MACON GA-CRISP GA-DOOLY GA-
236 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...SOUTHERN
MACON...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 315 PM EDT...
AT 236 PM EDT...A STRONG THUNDERSTORM WAS NEAR BYROMVILLE...OR 10
MILES SOUTH OF OGLETHORPE...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...VIENNA...UNADILLA...BYROMVILLE...PINEHURST...LESLIE...LILLY
...DE SOTO...DOOLING...DESOTO...COBB...LAMAR...GEORGIA VETERANS
MEMORIAL ST PK... RICHWOOD...DRAYTON...CLEARVIEW...METHVINS...FLINT
RIVER WMA AND PENNINGTON.
LAT...LON 3196 8411 3225 8410 3228 8374 3191 8376
TIME...MOT...LOC 1836Z 274DEG 15KT 3215 8399Special weather statement, Jul 31, 3:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SUN JUL 31 2016
GAZ067-068-311945-
PIKE GA-MERIWETHER GA-
300 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND MERIWETHER COUNTIES
UNTIL 345 PM EDT...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER WOODBURY...OR 7 MILES
EAST OF GREENVILLE...MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ZEBULON...GREENVILLE...WOODBURY...WARM
SPRINGS...MOLENA...WILLIAMSON... MEANSVILLE...GAY...RALEIGH...HARRIS
CITY...LIFSEY SPRINGS...HOLLONVILLE... HILLTOP AND IMLAC.
LAT...LON 3320 8440 3320 8438 3319 8437 3319 8434
3301 8427 3299 8434 3299 8449 3297 8451
3297 8453 3295 8452 3293 8452 3288 8470
3308 8476
TIME...MOT...LOC 1900Z 266DEG 5KT 3302 8458Special weather statement, Jul 31, 3:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SUN JUL 31 2016
GAZ079-080-089>091-311945-
MUSCOGEE GA-TALBOT GA-MARION GA-TAYLOR GA-CHATTAHOOCHEE GA-
302 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MUSCOGEE...SOUTHWESTERN
TALBOT...NORTHERN MARION...SOUTHWESTERN TAYLOR AND NORTHEASTERN
CHATTAHOOCHEE COUNTIES UNTIL 345 PM EDT...
AT 301 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
GENEVA...OR 12 MILES NORTHWEST OF BUENA VISTA...MOVING EAST AT 10
MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JUNCTION CITY...GENEVA...UPATOI...NORTH FORT BENNING...BRANTLEY...
EELBECK/WEST FORT BENNING...FLAT ROCK...MARION ESTATES...MAUK...BOX
SPRINGS...JUNIPER...TAZEWELL...OAKLAND...MIDLAND AND HOWARD.
LAT...LON 3239 8489 3258 8487 3258 8470 3259 8469
3260 8437 3241 8438 3241 8439 3233 8439
TIME...MOT...LOC 1901Z 272DEG 8KT 3248 8462The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:14 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 31, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 36 min |
| Jul 31, 1:27 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Jul 31, 1:45 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach | 30 min |
| Jul 31, 1:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jul 31, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Peach | 38 min |
| Jul 31, 2:20 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 40 min |
| Jul 31, 2:36 PM EDT | Special Weather Statement | FFC | Dooly | 39 min |
| Jul 31, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jul 31, 3:00 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 45 min |
| Jul 31, 3:05 PM EDT | Special Weather Statement | FFC | Twiggs | 40 min |
| Jul 31, 3:19 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Wilcox | 41 min |
| Jul 31, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 42 min |
| Jul 31, 3:54 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 51 min |
| Jul 31, 4:12 PM EDT | Special Weather Statement | FFC | Washington | 48 min |
| Jul 31, 4:15 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 30 min |
| Jul 31, 4:21 PM EDT | Special Weather Statement | FFC | Douglas | 39 min |
| Jul 31, 4:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 50 min |
| Jul 31, 4:59 PM EDT | Special Weather Statement | FFC | Johnson | 46 min |
| Jul 31, 5:02 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 28 min |
| Jul 31, 5:16 PM EDT | Special Weather Statement | FFC | Clayton | 44 min |
| Jul 31, 5:22 PM EDT | Special Weather Statement | FFC | Haralson | 53 min |
| Jul 31, 5:33 PM EDT | Special Weather Statement | FFC | Cobb | 42 min |
| Jul 31, 5:39 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 51 min |
| Jul 31, 5:50 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 40 min |
| Jul 31, 7:20 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 40 min |
| Jul 31, 7:21 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 39 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.